MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 Spherical Reservoir; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 Spherical Reservoir; prosthesis, penis, inflatable
Model Number 72404156
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was unable to inflate the device.During revision surgery, no fluid was observed moving into the cylinders.The device was disconnected from the reservoir, and surrogate testing was performed, after which the cylinders inflated.An attempt was made to aspirate fluid from the reservoir; however, no fluid could be retrieved.As a result, the reservoir was capped and retained in situ, and a new reservoir was implanted on the left side.Following implantation of the new reservoir, the device inflated properly.No patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 72404433.Serial number: n/a.Batch/lot number: 1100767343.Model/catalog description: cx preconnect tenacio 21cm ps, iz.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 Spherical Reservoir
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50123761
Report Number2124215-2026-41562
Device Sequence Number5598635
Product Code JCW
UDI-Device Identifier00878953003214
UDI-Public(01)00878953003214(17)270703(10)1100755553
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404156
Device Catalogue Number72404156
Device Lot Number1100755553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale